Posted by: Louisa | 2009-04-01

Not ovulating

Dear Doc

I went to the gynecologist about 1 month ago for my annual check up. Everything was fine. I informed him that I was on the pill (Triphasil) for about 5 years. I stopped taking the pill at the end of January. I still have not started with my menstrual cycle. He had some tests done and Dr informed me today that my progesterone levels are not normal and that’ s why I’ m not ovulating. What does this mean? What is the cause of this, what is the next step? Will I be able to get pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Causes of not ovulating include hormone imbalances, PCOS and other rarer problems. If you are not ovulating , you will not be able to conceive without assistance. However. it may be a temporary situation while your body adjusts to being off the Pill. Give it a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Natz | 2009-04-01

I was on the PILL for 10 years. Apparently after u go off the pill it can take time for your body to ovulate again....your body needs time to learn what to do again...u will eventually start to ovulate again and then u can fall pregnant. Some woman take much longer than others.....

Reply to Natz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.